# SDR 04FDEA00246

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 380 LBL 8-55 WL 208.  BLENDED CORROSION ON BS 380 FLOORBEAM PER SRM 51-10-1. FOUND LBL 8 OUT OF LIMITS PER SRM 53-10-1. CUT OUT DAMAGED AREA PER SRM 53-10-8. FABRICATED REPAIR PARTS PER SRM 53-10-8.    APPLIED ALODINE AND PRIMER TO CUT OUT AND REPAIR PARTS PER FED EX MM 51-20-021-7 & 51-20-151-7.  INSTALLED REPAIR PER SRM 53-10-8.  INSTALLED STIFFENER AT LBL 14 PER SRM   51-30-2.  APPLIED ALODINE & PRIMER.  IN LIMITS.  BLEND AREA PER FED EX MM 51-20-021-7 & 51-20-151-7.
